# SDR QXEA2009040200222

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 19,510 hours, 20,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INTERIOR EMERGENCY LIGHT AT LEFT AFT CABIN DOOR IS INOP.  FOUND THE CONNECTOR BEHIND THE AFT CABINET IN THE AIRSTAIR COMPARTMENT DISCONNECTED.  RECONNECTED.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
